CureZone   Log On   Join
 

CandiGone says to discontinue, but isn't this a good sign? by flguy ..... Candida & Dysbiosis Forum

Date:   12/1/2011 9:24:49 AM ( 12 years ago ago)
Hits:   5,633
URL:   https://curezone.com/forums/fm.asp?i=1886471

I began the CandiGone supplement along with the candida diet yesterday, at the recommended minimum dosage.

Within that first 24 hours, I've already experienced: bloating, cramps, nausea, fever, diarrhea, loose stool, weakness, and headaches.

The CandiGone instructions say to discontinue use if these symptoms are experienced.

But aren't these positive signs that the treatment is working? I may feel like crap, but my bloated gut is already half the size it was before I started. And judging from my stool, I am getting ready of some very weird, very nasty stuff!

 

<< Return to the standard message view

fetched in 0.03 sec, referred by curezone.com/forums/fmp.asp?i=1886471